# SDR SWAA2024092736335

- Difficulty date: September 10, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD PANEL 142MW IS CRACKED<[01] FABRICATED NEW ACB BULKHEAD PANEL 142MW FROM 045 GILLINER; LOT# 1568406-1 PER AMM 25-52-01-201-801;[02] APPLIED PLACARD PER AMM 11-37-01;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2.
